MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DENALI FEMORAL SYSTEM; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. DENALI FEMORAL SYSTEM; VENA CAVA FILTER
Catalog Number DL900F
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a percutaneous inferior vena cava filter implantation using a denali filter.During the procedure, the sheath grabbed the filter and allegedly turns the filter into sideway.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
DENALI FEMORAL SYSTEM
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24244424
Report Number2020394-2026-00123
Device Sequence Number9592921
Product Code DTK
UDI-Device Identifier00801741040801
UDI-Public(01)00801741040801(17)280928(10)GFKW0778
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K130366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDL900F
Device Lot NumberGFKW0778
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown